Mixing adderall with vicodin

Common Questions and Answers about Mixing adderall with vicodin

adderall

such and sniffing adderall or sniffing pain killers and mixing alcohol with adderall or mixing alcohol with pain killers. yeah , i guess i kind of made that sound like 1 big thing at a time sorry about that guys.
I felt light headed ,dizzy,face felt tingly and my jaw was clenched. It scared me enough to stop. I was mixing them with adderall. So now I'm on adderall and suboxone.
If the drug of choice to begin with is Vicodin, and the dosage is increased over several months, and it no longer works, physicians know that it is normal protocol to switch medications to a stronger drug. At this time the protocol would be to try a low dosage of perhaps Percocet, or oxycodone. Physicians know that this will probably kill the pain but after three to six months the dosage will need to be increased. Hence this cycle continues until one is needing demeral or morphine shots.
Id anyone taking a similar cocktail? The ritalin is really helping with overcoming my wd from vicodin, and replacing energy/focus. I know it is addictive so Im very careful with it. I want my body to feel normal again, but I can't even remember what that feels like. Has anyone had a severe reaction like that to Lexapro? Also, my sex drive from the suboxone is totally gone. Achieving an erection is pretty much impossible, and if I do, orgasm never happens.
With that said, it was durring this time that I stopped taking vicodin c/t to see if the adderall would help my back pain. Long story, but I found that products from VAXA helped ADD and anxiety better and are natural.
I started out on Lexapro fine and have no problems with it still but with Tramadol I feel completely alone with dealing what I can clearly see as an addiction. I started out at 2 pills in the am and 2 and night. Now I take ten in the morning till I start to slow down around lunch time then I take ten more. I take 20 50mg pills a day and I can't stop. The quantities consistently increase no matter how I try to stop taking them all together. The withdrawls scare the hell out of me.
http://www.drugs.com/drug-interactions/adderall-with-tramadol-190-1645-2221-0.
Are you wanting to get clean, or are you just waiting to "score" again? It's kind of hard to tell, you're mostly just talking about w/ds because your source ran out. I think our advice is going to vary depending on which way you're going to go. Have you discussed any of this with your doctor? Does the doc who is Rx'ing the Ativan know you were abusing them at one point? How often do you take the Ativan, just "as needed", or every day?
I really don't know much about mixing subs with pain meds or benzo's but believe thats not a good mix...So you have quit the pain pills but continue to take subs and benzo's if I'm reading this right?? I would suggest you seek out some help with this in the form of an addiction counselor or specialist..If not ,at least your Dr..Explain your situation and get some advice..Both the benzo's and the subs require down dosing or you could run into bad wd's if not seizures..
Soon after the dental pain was over with I soon realized how good it felt to be high off the pills. I started slowly, 2 pills a day enjoying the buzz. Soon after that my body was adjusted to the amount I was taking so I had to take more to get that feeling back. I guess about 5 months ago the Hydros were unable to get me the happy loved free spirited I had been having so just like a lot of people I changed my drug of choice to Roxy's 30mg.
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
the past year i substituted weed with pain killers like vicodin/norco to deal with not being able to smoke. like i said i realize i have a problem. i quickly developed a tolerance to those and was taking up to 10 7mg norco a day. I no longer felt the effects and it was becoming a very expensive habit so i decided to quit and experienced horrible withdrawal symptoms. it has been about 5 months since i have been off of pain killers but i still have trouble focusing on schoolwork.
Do you think you could try mixing it with water and and draw of a tiny measured amount each day - so that for say, the first week you do 1.3 or so & you can use what you draw up to make smaller and smaller doses down the line? This would be a psychologically good way to do it - almost like a blind detox- so that you're not anxiety ridden about making the final jump and so that you feel a measure of control. (Which you've obviously got in spades in addition to grit.
After the stapeling I was sent home with vicodin and didn't take it for a couple of days cause I just did not like pills. It wasn't until one day that I couldn't get out of bed to go to the bathroom I was in so much pain, that I opted to take the pain meds and when they kicked in and worked and I could move, I took them as prescribed to get me trough this horrible pain that lasted for what seemed like months.
At this point my sister was in the throws of hard core addiction with the roxies, so I would tabble with her everynow and again to help with the anxiety. Soon my sister got really sick and started using heroin, and I lost my best friend. This threw me into the deepest depression of all, and suddenly I found myself using pills to cope. Now I have been using just 30mg of oxy or roxy daily to help cope with my anxiety for about a year or so. I don't abuse it like most people do...
And most importantly, that plan needs to include a non-narcotic way to treat your pain (and there are dozens of ways to do that). Can you connect with a Dr. (current or whomever) who can help you with this? You don't have to do this alone, nor do you have to do this with any "grace"... f that. It's hard, and the withdrawal isn't easy, but it's doable. You just have to want to be free more than you want to be high (or medicated, or pain-free. whatever you choose to call it).
I was clean for 3 weeks, I have been doing very well the last 2 months, and now I spent 2 days with about 12 vics a ady then 1 day with 7, then yesterday 5, now today 4. So now, I have nothing left, I plan on taking 2-3 tomorrow then another 2 the next day. I don't expect to feel the FULL withdrawal because I have been doing well lately. I do expect to feel the depression, and fatigue, however, it shouldn't be so bad.
I have posted here before as a Fioricet and Adderall addict. I see that some people have read it. Well, I came clean to my husband last night. I wish ANYONE could have been a fly on the wall for this converstaion. It went down like this. First, I must tell you my husband is a DEA agent in Miami, so telling him was definitely rough. I told him that I take too many pills and that I want and need to quit.
I stopped for my kids but somewhere along the line with the help of God, a twelve step program, and alot of soul searching I found out I was staying stopped for me. I never want to face that humiliation and helplessness again. The good news is Dec. 23 I got one year clean. Life is pretty good and I no longer wonder how others live without drugs. Actually I notice people who are on them. Please please email me @ ***@****.
The end result was I ended up with a vicodin addiction. Eventually I was put on methadone (still shocks me that was their answer!) So I got a first hand experience of what she was dealing with. Let me tell you, they DON'T make it easy. They DON'T wasn't you coming off it. A lot of money is tied up in keeeping addicts on methadone, it's a billion dollar business. If she is coming off it, keep in mind they *make* you do it very slowly.
My own doctor has, thus-far, not taken it very seriously and tends to take the line that, after years of 'getting away with it, maybe you've finally developed an allergy!
I don't know how many hours i've spent online trying to figure out what it is, but i concluded myself that it was my sinus problems mixing with anxiety. i still plan on having it checked but every time so far they have told me sinus infection...after the umteenth round of antibiotics i started to search for different answers...
MedHelp Health Answers